# SDR UIEA2018102602361

- Difficulty date: October 26, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 59,630 hours, 42,801 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 893501
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, N, S
- Precautionary procedure: A

## Discrepancy

RED "CONFIG" LIGHT ILLUMINATED IN FLIGHT ACCOMPANIED BY EICAS "FLAPS" WARNING. WARNING SIREN. UNABLE TO CANCEL. PERFORMED FIM 31-51 FT 808 PER BLOCK 3 PSEU BITE FAULTS S266 NOSE GEAR NOT COMPRESSED SWITCH. R&R S266 IAW AMM 32-09-08, ADJUSTMENT AND OPS CHECKS OK. R&R PSEU IAW AMM 32-09-04 P/N OFF: 8-468-02, S/N OFF: 162.
